You are here

Maksa Gyula

Name: Maksa Gyula
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
78
Publications in DEA:
66
OA:
9
Date range:
1981-2022
2022
  1. Bessenyei, M., Maksa, G.: Mennyi a téglalap területe?.
    Középisk. Mat. Fiz. Lapok. 72 (4), 194-198, 2022.
2018
  1. Maksa, G.: On the alienation of the logarithmic and exponential Cauchy equations.
    Aequ. Math. 92 (3), 543-547, 2018.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2016
  1. Maksa, G., Sablik, M.: On the alienation of the exponential Cauchy equation and the Hosszú equation.
    Aequ. Math. 90 (1), 57-66, 2016.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Daróczy, Z., Maksa, G.: The dilogarithm function and the Abel functional equation.
    Publ. Math. Debr. 89 (3), 321-330, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Maksa, G., Páles, Z.: Convexity with respect to families of means.
    Aequ. Math. 89 (1), 161-167, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
2014
  1. Maksa, G.: On subgroups of the multiplicative group of the positive real numbers associated to information functions.
    Publ. Math. Debr. 84 (1-2), 253-258, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Gselmann, E., Maksa, G.: Some Functional Equations Related to the Characterizations of Information Measures and Their Stability.
    In: Handbook of Functional Equations. Ed.: Themistocles M. Rassias, Springer, New York, 199-241, 2014. ISBN: 9781493912858
2013
  1. Daróczy, Z., Maksa, G.: A functional equation involving comparable weighted quasi-arithmetic means.
    Acta Math. Hung. 138 (1-2), 147-155, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Maksa, G.: On additive functions which differentiate elementary functions in some sense.
    Annales Univ. Sci. Budapest., Sect. Comp. 41 125-136, 2013.
2012
  1. Maksa, G., Páles, Z.: Wigner's theorem revisited.
    Publ. Math.-Debr. 81 (1-2), 243-249, 2012.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2011
  1. Gselmann, E., Maksa, G.: A characterization of the relative entropies.
    Annales Univ. Sci. Budapest., Sect. Comp. 35 151-162, 2011.
2010
  1. Maksa, G., Páles, Z.: Remarks on the comparison of weighted quasi-arithmetic means.
    Colloq. Math. 120 (1), 77-84, 2010.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Maksa, G., Varga, A.: The equivalence of two functional equations involving the arithmetic mean, the geometric mean and their Gauss composition.
    Aequ. Math. 80 (1-2), 173-179, 2010.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2009
  1. Maksa, G., Páles, Z.: Decomposition of higher-order Wright-convex functions.
    J. Math. Anal. Appl. 359 (2), 439-443, 2009.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
  2. Lajkó, K., Maksa, G., Mészáros, F.: On a generalized Hosszú functional equation.
    Publ. Math. Debrecen. 74 (1-2), 101-106, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Gselmann, E., Maksa, G.: Stability of the parametric fundamental equation of information for nonpositive parameters.
    Aequ. Math. 78 (3), 271-282, 2009.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
  4. Gselmann, E., Maksa, G.: The Shannon field of non-negative information functions.
    Sci. Math. Jap. Online. 69 (2), 241-248, 2009.
2008
  1. Maksa, G., Mészáros, F.: A characterization of the exponential distribution through functional equations.
    In: Inequalities and Applications. Ed.: C. Bandle, A. Gilányi, L. Losonczi, M. Plum, Zs. Páles, Birkhauser Verlag, Basel, 291-298, 2008.
  2. Abbas, A., Gselmann, E., Maksa, G., Sun, Z.: General and continuous solutions of the entropy equation.
    In: Proceedings of the 28th International Workshop on Bayesian Inference and Maximum Entropy Methods in Science and Engineering, American Institute of Physics, Melville, NY, 3-7, 2008, (AIP conference proceedings ; 1073)
  3. Maksa, G.: The stability of the entropy of degree alpha.
    J. Math. Anal. Appl. 346 (1), 17-21, 2008.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
2007
  1. Daróczy, Z., Lajkó, K., Lovas, R., Maksa, G., Páles, Z.: Functional equations involving means.
    Acta Math. Hung. 116 (1-2), 79-87, 2007.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Ádám, Z., Lajkó, K., Maksa, G., Mészáros, F.: Two functional equations on group.
    Ann. Math. Sil. 21 7-13, 2007.
2006
  1. Daróczy, Z., Maksa, G., Páles, Z.: Functional equations involving means and their Gauss composition.
    Proc. Amer. Math. Soc. 134 (2), 521-530, 2006.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Mathematics (miscellaneous)
  2. Maksa, G., Nizsalóczki, E.: Quasi-sums in several variables.
    Acta Math. Acad. Paedag. Nyíregyh. 22 193-207, 2006.
    Journal metrics:
    Q2 Education
    Q3 Mathematics (miscellaneous)
Show all
updated: 2024-03-17, 02:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 70
Q1/D1 2 (2.9%)
Q1 9 (12.9%)
Q2 14 (20%)
Q3 8 (11.4%)
Q4 1 (1.4%)
N/A 38 (54.3%)
-
OK

SCImago subject areas and categories

Mathematics (30)
Mathematics (miscellaneous) (26)
Applied Mathematics (17)
Discrete Mathematics and Combinatorics (10)
Analysis (3)
Social Sciences (4)
Education (2)
Social Sciences (miscellaneous) (2)
Sociology and Political Science (2)
Psychology (3)
Psychology (miscellaneous) (3)
Decision Sciences (2)
Statistics, Probability and Uncertainty (2)

Genre chart

Year chart

Language chart

Journals

Show more